# SDR SWAA2023112813953

- Difficulty date: October 24, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 19,705 hours, 9,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED LBL-15 BETWEEN STATION 380-400<[01] REMOVED DAMAGED INTERCOSTAL ANGLE PER SRM 51-40-02. DRILLED REPLACEMENT ANGLE PER SRM 51-40-05. INSTALLED REPLACEMENT ANGLE PER SRM 51-40-02.;[02] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1
